# SDR 04FDEA02076

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 B4-605R
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A305300101
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20A AT FWD CARGO PIT DOOR, FWD SIDE DENTED 4 X 2 X .125 INCH.  CUT OUT DAMAGE AND REPAIRED IAW A300600 SRM 51-40-21 AND FED EX SRM 30-53-001.
